# SDR QXEA2015030100106

- Difficulty date: March 1, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 18,812 hours, 20,212 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0370
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 16,794 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TAKES LONGER THAN NORMAL TIME TO COME OUT OF FEATHER WITH POWER LEVERS AT FLIGHT IDLE. IAW MAINTENANCE REQUEST, R & R NR 2 OSG AS PRECAUTIONARY MEASURE WITH NEW FROM STOCK IAW AMM 61-20-26-400-801 AND 61-20-26-000-801. OPS CHECK GOOD. DURING INSTALLATION, REF HS 61-0038 FOR HEAT SHRINK.  PERFOMRED FUNCTIONAL TEST OF PROP TIME TO UNFEATHER IAW AMM 61-20-00-720-801. UNFEATHER TIME WITHIN LIMITS.  PERFORMED ENGINE LEAK CHECK IAW AMM 71-00-00-790-801, LEAK CHECK GOOD. RETURNED TO SERVICE.
